Multiple cranial neuropathies following etanercept administration

Jacob B. Hunter, Alejandro Rivas

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

There have been recent reports of sarcoid-like granulomatosis development following the administration of tumor necrosis factor (TNF) inhibitors. To date, only four cases of neurosarcoidosis have been reported in association with TNF inhibitors, two of which were attributed to etanercept. We present the first case of etanercept-induced neurosarcoidosis involving multiple cranial neuropathies, including the trigeminal, facial, and vestibulocochlear nerves, while also highlighting the differential diagnoses of multiple cranial neuropathies and the association of TNF inhibitors and neurosarcoidosis.

Original languageEnglish (US)
Pages (from-to)259-262
Number of pages4
JournalAmerican Journal of Otolaryngology - Head and Neck Medicine and Surgery
Volume37
Issue number3
DOIs
Publication statusPublished - May 1 2016

    Fingerprint

ASJC Scopus subject areas

  • Otorhinolaryngology

Cite this